Q. I am getting diarrhea after taking Kremil-S and Omeprazole. What to do?

Answered by
Dr. Ajeet Kumar Lohana
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on May 12, 2020 and last reviewed on: May 23, 2020

Hello doctor,

It has been weeks since I have been feeling acid reflux with symptoms of heartburn and back pain. I have been taking Kremil-S and Omeprazole. Lately, I am experiencing diarrhea. I hope you can help me.

Dr. Ajeet Kumar Lohana

Medical Gastroenterology
#

Hello,

Welcome to icliniq.com.

I have reviewed your history as well as the medication profile you just shared. (attachment removed to protect patient identity).

So the part of the problem is secondary to the medicine you are taking such as diarrhea which tends to occur secondary to Kremil-S since this medicine contains aluminum and magnesium both could cause diarrhea. I want you to stop it now. In addition, Senokot also causes diarrhea. I am afraid that your initial physician has given you both these medicines for constipation or for stomach pain? You should stop it as well until your diarrhea gets better.

Omepron (Omeprazole) is a generic medication but there are many which are now available with good effect. I recommend you to switch to capsule Esomeprazole 40 mg. Take similarly as you were taking Omepron before breakfast in the morning. If this dose does not help increase the dose to twice daily before the meals.

Let me know in a few days if symptoms persist, I may consider adding other medicines for you if it does not work in your case.


The Probable causes:

Gastroesophageal reflux disease. Dyspepsia

Regarding follow up:

Follow up in three to five days.


Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Other than acid reflux, what can cause inflammation and irritation of throat?

Query: Hi doctor,I have been having some issues with my throat and esophagus. I have seen an ENT specialist and he said that I had a lot of inflammation in my esophagus, but did not seem to say anything else other than it may be the acid reflux. But, the way I feel and a lot of the other symptoms that have...  Read Full »

Vomiting and Diarrhea

Article Overview: Vomiting and diarrhea are the most common symptoms of stomach flu (viral gastroenteritis), but there are many other causes. It is not always serious and gets better in a couple of days.  Read Article


Dr. Sneha Kannan
Medical Gastroenterologist

Vomiting and diarrhea are the most common symptoms of stomach flu (viral gastroenteritis), but there are many other causes. It is not always serious and gets better in a couple of days. Rest and drinking fluids to prevent dehydration are the only treatment that is needed, but it is not always true. ...  Read Article

How to Treat Heartburn?

Article Overview: The burning sensation in the chest due to acid regurgitating into the esophagus is called heartburn. Learn the causes, treatment, and prevention of heartburn. Read Article


Dr. Muhammad Zohaib Siddiq
Medical Gastroenterologist

Usually at night, we may feel a sour liquid in our throat coming from beneath or burning sensation in our upper tummy. The pain goes up through our chest to the throat. Sometimes we fear it as a heart attack. This is called heartburn or gastroesophageal reflux disease (GERD) in medical terms. How D...  Read Article

Popular

Popular

Ask your health query to a doctor online?

Ask a Medical Gastroenterologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.